UM  > Faculty of Science and Technology
Residential Collegefalse
Status已發表Published
ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY
Sun, Tao1; Zhang, Chengjian2; Sun, Haiwei3
2024-04
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume42Issue:3Pages:705-734
Abstract

This paper deals with numerical methods for solving one-dimensional (1D) and two-dimensional (2D) initial-boundary value problems (IBVPs) of space-fractional sine-Gordon equations (SGEs) with distributed delay. For 1D problems, we construct a kind of one-parameter finite difference (OPFD) method. It is shown that, under a suitable condition, the proposed method is convergent with second order accuracy both in time and space. In implementation, the preconditioned conjugate gradient (PCG) method with the Strang circulant preconditioner is carried out to improve the computational efficiency of the OPFD method. For 2D problems, we develop another kind of OPFD method. For such a method, two classes of accelerated schemes are suggested, one is alternative direction implicit (ADI) scheme and the other is ADI-PCG scheme. In particular, we prove that ADI scheme can arrive at second-order accuracy in time and space. With some numerical experiments, the computational effectiveness and accuracy of the methods are further verified. Moreover, for the suggested methods, a numerical comparison in computational efficiency is presented.

KeywordAdi Scheme Convergence Analysis Fractional Sine-gordon Equation With Distributed Delay One-parameter Finite Difference Methods Pcg Method
DOI10.4208/jcm.2206-m2021-0240
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:001100922500001
PublisherGLOBAL SCIENCE PRESS, Office B, 9/F, Kings Wing Plaza2, No.1 On Kwan St, Shek Mun, NT , Hong Kong 00000, PEOPLES R CHINA
Scopus ID2-s2.0-85190588067
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionFaculty of Science and Technology
DEPARTMENT OF MATHEMATICS
Corresponding AuthorZhang, Chengjian
Affiliation1.School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, 430074, China
2.Hubei Key Laboratory of Engineering Modeling and Scientific Computing, Huazhong University of Science and Technology, Wuhan, 430074, China
3.Department of Mathematics, University of Macau, Macao, Macao
Recommended Citation
GB/T 7714
Sun, Tao,Zhang, Chengjian,Sun, Haiwei. ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY[J]. Journal of Computational Mathematics, 2024, 42(3), 705-734.
APA Sun, Tao., Zhang, Chengjian., & Sun, Haiwei (2024). ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY. Journal of Computational Mathematics, 42(3), 705-734.
MLA Sun, Tao,et al."ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY".Journal of Computational Mathematics 42.3(2024):705-734.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Tao]'s Articles
[Zhang, Chengjian]'s Articles
[Sun, Haiwei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Tao]'s Articles
[Zhang, Chengjian]'s Articles
[Sun, Haiwei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Tao]'s Articles
[Zhang, Chengjian]'s Articles
[Sun, Haiwei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.